# SDR SWIA201334358

- Difficulty date: August 12, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 29,616 hours, 24,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS CORROSION ON TOP SURFACE AT FS589.  C-CHECK REPLACED IAW SRM & REO.
